# SDR WRNA20060031

- Difficulty date: August 1, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 80,669 hours, 19,817 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Loop
- Part number: 875981
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ON TAXI IN, RECEIVED A FIRE WARNING FOR NR 4 ENGINE, A/C WAS STOPPED, ENGINE WAS SHUT DOWN AND FIRE HANDLE WAS PULLED.  INDICATIONS OF FIRE CONTINUED, THE RIGHT ENGINE FIRE BOTTLE SWITCH WAS PUSHED , NO INDICATION OF DISCHARGE, THE LEFT FIRE BOTTLE SWITCH WAS PUSHED, NO INDICATION OF DISCHARGE. EMERGENCY VEHICLES ARRIVED AND REPORTED NO FIRE, AIRCRAFT WAS TOWED TO PARKING SPACE. FIRE DETECTION LOOPS A AND B WERE FOUND SHORTED TOGETHER, REPAIRED WIRES PER SWPM 20-10-13 SYSTEM OPS CHECKED NORMAL. INSPECTION REVEALED THAT FIRE BOTTLES HAD BEEN DISCHARGED, BUT FAILED TO INDICATE DUE TO CANNON PLUG ON PRESSURE SWITCH NOT SECURED, RECONNECTED CANNON PLUG. FIRE BOTTLES WERE REPLACED AND SYSTEM TESTED PE
